MathSciNet Relay Station
MathSciNet bibliographic data
MR910203 (89e:22025) 22E46
Hecht, Henryk; Miličić, Dragan; Schmid, Wilfried; Wolf, Joseph A. Localization and standard modules for real semisimple Lie groups. I. The duality theorem. Invent. Math. 90 (1987), no. 2, 297–332.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement